# SDR FDEA201706071591

- Difficulty date: June 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 85,497 hours, 28,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62963
- Part serial: 249
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DISARMING L1 DOOR, THE DOOR COULD NOT BE OPENED WITH ELECTRIC POWER SWITCH.   REMOVED AND REPLACED THE SOLENOID IAW AMM 52-11-13-2.  OPERATED THE DOOR 12 TIMES,  NO PROBLEMS NOTED IAW AMM 52-11-00-6, PARA B , 15
